# SDR R61A20110045

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 17,092 hours, 12,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN LT FWD FUSELAGE REQUIRES MAJOR REPAIR.  MAINTENANCE PERFORMED MAJOR REPAIR AT FR 8 TO FR 9 BETWEEN STRINGER S-13 LT AND STRINGER S-15 LT MEASURING .375 INCH DEEP, 12.0 INCH LONG, AND 5.0 INCH WIDE PER EMB ETD 2011-170/01999.
